# SDR AALA20150828012

- Difficulty date: August 28, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- Aircraft time: 92,386 hours, 14,791 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Pressure Switch
- Part number: 21SN04333
- Part serial: CFL4605B
- Condition: Faulty
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL & ACFT OVERWEIGHT.  DURING CLIMB RECEIVED A RT ENG FUEL FILTER EICAS MSG.  R & R RT FUEL FILTER, REMOVED FILTER INSPECTED WITH NIL DEBRIS FOUND.  R & R FUEL PRESS SWITCH.  PERFORMED LEAK & OPERATIONAL CHECKS IAW AMM 73-34-01.  SYS CHECKED NORMAL.
